# SDR AALA20000650

- Difficulty date: April 13, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1405J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11356
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATL - FLT 1451 - EN ROUTE ORD-ATL, WHEN LANDING GEAR WAS LOWERED THE EMERGENCY LIGHTS DID NOT ILLUMINATE.  LANDED ATL WITHOUT INCIDENT.  REPLACED RIGHT LANDING GEAR UP RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
